Martingales hilbertiennes
Annales Mathématiques Blaise Pascal, Tome S3 (1996) , pp. 115-171.
@article{AMBP_1996__S3__115_0,
     author = {Badrikian, Albert},
     title = {Martingales hilbertiennes},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {115--171},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {S3},
     year = {1996},
     mrnumber = {1417548},
     language = {fr},
     url = {www.numdam.org/item/AMBP_1996__S3__115_0/}
}
Badrikian, Albert. Martingales hilbertiennes. Annales Mathématiques Blaise Pascal, Tome S3 (1996) , pp. 115-171. http://www.numdam.org/item/AMBP_1996__S3__115_0/